Alert archive / Nebraska / River Flood Warnings in 2008
River Flood Warning 3, NWS North Platte, NE
NWS North Platte, NE issued this river flood warning at Aug 4, 2008, 4:23 PM CDT for Lincoln County, Nebraska. It was in force for 6 days.
The area
The counties it named.
The facts
- Issued
- Aug 4, 2008, 4:23 PM CDT (21:23 UTC)
- Expired
- Aug 10, 2008, 9:07 AM CDT
- In force
- 6 days
- Issued by
- NWS North Platte, NE
- Flood severity
- Moderate
County Lincoln County, NE
The radar
The North Platte radar (KLNX), 102 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point North Platte River at North Platte (NPTN1).
- Action stage
- 5.5 ft
- Minor stage
- 6 ft
- Moderate stage
- 6.5 ft
- Major stage
- 7 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06693000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KLBF 042123 FLWLBF BULLETIN -IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 423 PM CDT MON AUG 04 2008 ...THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN NEBRASKA... NORTH PLATTE RIVER NEAR NORTH PLATTE AFFECTING LINCOLN COUNTY NEC111-052123- /O.NEW.KLBF.FL.W.0003.080804T2123Z-000000T0000Z/ /NPTN1.2.ER.000000T0000Z.080806T1200Z.000000T0000Z.NR/ 423 PM CDT MON AUG 04 2008 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * FLOOD WARNING FOR THE NORTH PLATTE RIVER NEAR NORTH PLATTE. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 3:00 PM MONDAY THE STAGE WAS 6.0 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 5.7 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 6.2 FEET BY TUESDAY MORNING THEN REMAIN STEADY THROUGH FRIDAY. ADDITIONAL RAINFALL OCCURRING IN THE NORTH PLATTE RIVER BASIN THIS WEEK WOULD FURTHER AGGRAVATE FLOODING. * IMPACT...AT 6.2 FEET...SIGNIFICANT WIDESPREAD OVERFLOWS INTO LOW LYING AND AGRICULTURAL LAND OCCURS ALONG THE NORTH BANK OF THE NORTH PLATTE RIVER FROM HIGHWAY 83 TO APPROXIMATELY 4 MILES WEST OF HIGHWAY 83 SOUTH OF NORTH RIVER ROAD. MINOR TO MODERATE SPOTTY OVERFLOWS OCCUR ALONG THE SOUTH BANK OF THE NORTH PLATTE RIVER. WATER ENCROACHMENT INTO SOME RESIDENCES AND OUTBUILDINGS ALONG AND SOUTH OF NORTH RIVER ROAD WORSENS WITH ACCESS BECOMING IMPAIRED. MODERATE WATER INTRUSIONS INTO LOW LYING AREAS OF CODY PARK. RECREATIONAL INTERESTS INCLUDING THOSE CANOEING AND RAFTING SHOULD BE AWARE OF SWIFT CURRENTS DUE TO HIGH FLOWS ALONG THE NORTH PLATTE RIVER THIS WEEK. $$ KAR
6 follow-up statements
000 WGUS83 KLBF 051501 FLSLBF FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1001 AM CDT TUE AUG 05 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEBRASKA.. NORTH PLATTE RIVER NEAR NORTH PLATTE AFFECTING LINCOLN COUNTY NEC111-061501- /O.CON.KLBF.FL.W.0003.000000T0000Z-000000T0000Z/ /NPTN1.2.ER.000000T0000Z.080809T0600Z.000000T0000Z.NR/ 1001 AM CDT TUE AUG 05 2008 THE FLOOD WARNING CONTINUES FOR THE NORTH PLATTE RIVER NEAR NORTH PLATTE. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM TUESDAY THE STAGE WAS 6.1 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 5.7 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 6.3 FEET BY EARLY THURSDAY MORNING. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER. * IMPACT...AT 6.2 FEET...SIGNIFICANT WIDESPREAD OVERFLOWS INTO LOW LYING AND AGRICULTURAL LAND OCCURS ALONG THE NORTH BANK OF THE NORTH PLATTE RIVER FROM HIGHWAY 83 TO APPROXIMATELY 4 MILES WEST OF HIGHWAY 83 SOUTH OF NORTH RIVER ROAD. MINOR TO MODERATE SPOTTY OVERFLOWS OCCUR ALONG THE SOUTH BANK OF THE NORTH PLATTE RIVER. WATER ENCROACHMENT INTO SOME RESIDENCES AND OUTBUILDINGS ALONG AND SOUTH OF NORTH RIVER ROAD WORSENS WITH ACCESS BECOMING SIGNIFICANTLY IMPAIRED. MODERATE WATER INTRUSIONS INTO LOW LYING AREAS OF CODY PARK. RECREATIONAL INTERESTS INCLUDING THOSE CANOEING AND RAFTING SHOULD BE AWARE OF SWIFT CURRENTS DUE TO HIGH FLOWS ALONG THE NORTH PLATTE RIVER THIS WEEK. $$ KAR
000 WGUS83 KLBF 061424 FLSLBF FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 924 AM CDT WED AUG 06 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEBRASKA.. NORTH PLATTE RIVER NEAR NORTH PLATTE AFFECTING LINCOLN COUNTY NEC111-071424- /O.CON.KLBF.FL.W.0003.000000T0000Z-000000T0000Z/ /NPTN1.2.ER.000000T0000Z.080808T0600Z.000000T0000Z.NR/ 924 AM CDT WED AUG 06 2008 THE FLOOD WARNING CONTINUES FOR THE NORTH PLATTE RIVER NEAR NORTH PLATTE. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM WEDNESDAY THE STAGE WAS 6.2 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 5.7 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 6.3 FEET BY EARLY FRIDAY MORNING THEN BEGIN FALLING. ADDITIONAL RAINFALL OCCURRING IN THE NORTH PLATTE RIVER BASIN THIS WEEK WOULD FURTHER AGGRAVATE FLOODING. * IMPACT...AT 6.2 FEET...SIGNIFICANT WIDESPREAD OVERFLOWS INTO LOW LYING AND AGRICULTURAL LAND OCCURS ALONG THE NORTH BANK OF THE NORTH PLATTE RIVER FROM HIGHWAY 83 TO APPROXIMATELY 4 MILES WEST OF HIGHWAY 83 SOUTH OF NORTH RIVER ROAD. MINOR TO MODERATE SPOTTY OVERFLOWS OCCUR ALONG THE SOUTH BANK OF THE NORTH PLATTE RIVER. WATER ENCROACHMENT INTO SOME RESIDENCES AND OUTBUILDINGS ALONG AND SOUTH OF NORTH RIVER ROAD WORSENS WITH ACCESS BECOMING SIGNIFICANTLY IMPAIRED. MODERATE WATER INTRUSIONS INTO LOW LYING AREAS OF CODY PARK. RECREATIONAL INTERESTS INCLUDING THOSE CANOEING AND RAFTING SHOULD BE AWARE OF SWIFT CURRENTS DUE TO HIGH FLOWS ALONG THE NORTH PLATTE RIVER THIS WEEK. $$ ROBERG
000 WGUS83 KLBF 071512 FLSLBF FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1012 AM CDT THU AUG 07 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEBRASKA.. NORTH PLATTE RIVER NEAR NORTH PLATTE AFFECTING LINCOLN COUNTY NEC111-081512- /O.CON.KLBF.FL.W.0003.000000T0000Z-000000T0000Z/ /NPTN1.2.ER.000000T0000Z.080807T1200Z.000000T0000Z.NR/ 1012 AM CDT THU AUG 07 2008 THE FLOOD WARNING CONTINUES FOR THE NORTH PLATTE RIVER NEAR NORTH PLATTE. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM THURSDAY THE STAGE WAS 6.2 FEET. * MODERATE FLOODING IS OCCURRING. * FLOOD STAGE IS 5.7 FEET. * FORECAST...THE RIVER LEVEL NEAR 6.2 FEET WILL FALL TO NEAR 6.0 FEET FRIDAY...5.8 FEET SATURDAY...AND 5.7 FEET SUNDAY. * IMPACT...AT 6.2 FEET...SIGNIFICANT WIDESPREAD OVERFLOWS INTO LOW LYING AND AGRICULTURAL LAND OCCURS ALONG THE NORTH BANK OF THE NORTH PLATTE RIVER FROM HIGHWAY 83 TO APPROXIMATELY 4 MILES WEST OF HIGHWAY 83 SOUTH OF NORTH RIVER ROAD. MINOR TO MODERATE SPOTTY OVERFLOWS OCCUR ALONG THE SOUTH BANK OF THE NORTH PLATTE RIVER. WATER ENCROACHMENT INTO SOME RESIDENCES AND OUTBUILDINGS ALONG AND SOUTH OF NORTH RIVER ROAD WORSENS WITH ACCESS BECOMING SIGNIFICANTLY IMPAIRED. MODERATE WATER INTRUSIONS INTO LOW LYING AREAS OF CODY PARK. * IMPACT...AT 5.7 FEET...MODERATE AND MORE WIDESPREAD OVERFLOWS INTO LOW LYING AND AGRICULTURAL LAND BEGIN CAUSING FLOODING ALONG THE NORTH BANK OF THE NORTH PLATTE RIVER FROM HIGHWAY 83 TO APPROXIMATELY 4 MILES WEST OF HIGHWAY 83 SOUTH OF NORTH RIVER ROAD. WATER ENCROACHMENT INTO SOME RESIDENCES AND OUTBUILDINGS BEGIN ALONG AND SOUTH OF NORTH RIVER ROAD, RESULTING IN RESTRICTED ACCESS. MINOR WATER INTRUSIONS INTO LOW LYING AREAS OF CODY PARK IN NORTH PLATTE BEGIN. $$
000 WGUS83 KLBF 081513 FLSLBF FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1013 AM CDT FRI AUG 08 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEBRASKA.. NORTH PLATTE RIVER NEAR NORTH PLATTE AFFECTING LINCOLN COUNTY NEC111-091513- /O.CON.KLBF.FL.W.0003.000000T0000Z-000000T0000Z/ /NPTN1.2.ER.000000T0000Z.080807T1200Z.000000T0000Z.NR/ 1013 AM CDT FRI AUG 08 2008 THE FLOOD WARNING CONTINUES FOR THE NORTH PLATTE RIVER NEAR NORTH PLATTE. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM FRIDAY THE STAGE WAS 6.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 5.7 FEET. * FORECAST...THE RIVER WILL FALL TO 5.8 FEET ON SATURDAY...AND 5.7 FEET ON SUNDAY. * IMPACT...AT 6.2 FEET...SIGNIFICANT WIDESPREAD OVERFLOWS INTO LOW LYING AND AGRICULTURAL LAND OCCURS ALONG THE NORTH BANK OF THE NORTH PLATTE RIVER FROM HIGHWAY 83 TO APPROXIMATELY 4 MILES WEST OF HIGHWAY 83 SOUTH OF NORTH RIVER ROAD. MINOR TO MODERATE SPOTTY OVERFLOWS OCCUR ALONG THE SOUTH BANK OF THE NORTH PLATTE RIVER. WATER ENCROACHMENT INTO SOME RESIDENCES AND OUTBUILDINGS ALONG AND SOUTH OF NORTH RIVER ROAD WORSENS WITH ACCESS BECOMING SIGNIFICANTLY IMPAIRED. MODERATE WATER INTRUSIONS INTO LOW LYING AREAS OF CODY PARK. THOSE SEEKING RECREATION INCLUDING SWIMMING...CANOEING...AND RAFTING SHOULD USE CAUTION DUE TO THE SWIFT CURRENTS AND OUT OF BANK RIVER CONDITIONS. * IMPACT...AT 5.7 FEET...MODERATE AND MORE WIDESPREAD OVERFLOWS INTO LOW LYING AND AGRICULTURAL LAND BEGIN CAUSING FLOODING ALONG THE NORTH BANK OF THE NORTH PLATTE RIVER FROM HIGHWAY 83 TO APPROXIMATELY 4 MILES WEST OF HIGHWAY 83 SOUTH OF NORTH RIVER ROAD. WATER ENCROACHMENT INTO SOME RESIDENCES AND OUTBUILDINGS BEGIN ALONG AND SOUTH OF NORTH RIVER ROAD, RESULTING IN RESTRICTED ACCESS. MINOR WATER INTRUSIONS INTO LOW LYING AREAS OF CODY PARK IN NORTH PLATTE BEGIN. $$
000 WGUS83 KLBF 091415 FLSLBF FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 915 AM CDT SAT AUG 09 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEBRASKA... NORTH PLATTE RIVER NEAR NORTH PLATTE AFFECTING LINCOLN COUNTY NEC111-101415- /O.EXT.KLBF.FL.W.0003.000000T0000Z-080810T1800Z/ /NPTN1.2.ER.000000T0000Z.080807T1200Z.080809T1800Z.NR/ 915 AM CDT SAT AUG 09 2008 THE FLOOD WARNING CONTINUES FOR THE NORTH PLATTE RIVER NEAR NORTH PLATTE. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM SATURDAY THE STAGE WAS 5.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 5.7 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL AND IS EXPECTED TO DROP BELOW FLOOD STAGE BY LATE THIS AFTERNOON AT WHICH TIME THE WARNING WOULD BE CANCELLED. * IMPACT...AT 6.2 FEET...SIGNIFICANT WIDESPREAD OVERFLOWS INTO LOW LYING AND AGRICULTURAL LAND OCCURS ALONG THE NORTH BANK OF THE NORTH PLATTE RIVER FROM HIGHWAY 83 TO APPROXIMATELY 4 MILES WEST OF HIGHWAY 83 SOUTH OF NORTH RIVER ROAD. MINOR TO MODERATE SPOTTY OVERFLOWS OCCUR ALONG THE SOUTH BANK OF THE NORTH PLATTE RIVER. WATER ENCROACHMENT INTO SOME RESIDENCES AND OUTBUILDINGS ALONG AND SOUTH OF NORTH RIVER ROAD WORSENS WITH ACCESS BECOMING SIGNIFICANTLY IMPAIRED. MODERATE WATER INTRUSIONS INTO LOW LYING AREAS OF CODY PARK. * IMPACT...AT 5.7 FEET...MODERATE AND MORE WIDESPREAD OVERFLOWS INTO LOW LYING AND AGRICULTURAL LAND BEGIN CAUSING FLOODING ALONG THE NORTH BANK OF THE NORTH PLATTE RIVER FROM HIGHWAY 83 TO APPROXIMATELY 4 MILES WEST OF HIGHWAY 83 SOUTH OF NORTH RIVER ROAD. WATER ENCROACHMENT INTO SOME RESIDENCES AND OUTBUILDINGS BEGIN ALONG AND SOUTH OF NORTH RIVER ROAD, RESULTING IN RESTRICTED ACCESS. MINOR WATER INTRUSIONS INTO LOW LYING AREAS OF CODY PARK IN NORTH PLATTE BEGIN. * IMPACT...AT 5.4 FEET...AT BANKFULL CONDITIONS, MINOR OVERFLOWS OF LOW LYING AND AGRICULTURAL LAND BEGIN ALONG THE NORTH BANK OF THE NORTH PLATTE RIVER FROM HIGHWAY 83 TO APPROXIMATELY 4 MILES WEST OF HIGHWAY 83 SOUTH OF NORTH RIVER ROAD. $$ 13
000 WGUS83 KLBF 101407 FLSLBF FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 907 AM CDT SUN AUG 10 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NEBRASKA... NORTH PLATTE RIVER NEAR NORTH PLATTE AFFECTING LINCOLN COUNTY NEC111-101437- /O.CAN.KLBF.FL.W.0003.000000T0000Z-080810T1800Z/ /NPTN1.2.ER.000000T0000Z.080807T1200Z.080809T1543Z.NR/ 907 AM CDT SUN AUG 10 2008 THE FLOOD WARNING IS CANCELLED FOR THE NORTH PLATTE RIVER NEAR NORTH PLATTE. * AT 7:00 AM SUNDAY THE STAGE WAS 5.3 FEET. * FELL BELOW FLOOD STAGE AT 10:43 AM SATURDAY. * FLOOD STAGE IS 5.7 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 5.1 FEET BY TOMORROW AFTERNOON. * IMPACT...AT 5.4 FEET...AT BANKFULL CONDITIONS, MINOR OVERFLOWS OF LOW LYING AND AGRICULTURAL LAND BEGIN ALONG THE NORTH BANK OF THE NORTH PLATTE RIVER FROM HIGHWAY 83 TO APPROXIMATELY 4 MILES WEST OF HIGHWAY 83 SOUTH OF NORTH RIVER ROAD. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this river flood warning went out at Aug 4, 3:49 PM CDT, 34 minutes earlier.
Area forecast discussion, Aug 4, 3:49 PM CDT, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 349 PM CDT MON AUG 4 2008 .SYNOPSIS... SURFACE HIGH PRESSURE BUILDING INTO THE NORTHERN PLAINS WITH FRONTAL BOUNDARY JUST TO THE SOUTH OVER KANSAS. && .DISCUSSION... MODELS IN FAIR AGREEMENT IN THE NEAR TERM WITH A BLEND FOR PRECIPITATION USED. CONVECTION HAS BEEN RUNNING ALONG FRONTAL BOUNDARY TO THE SOUTH THROUGHOUT THE DAY. A SURFACE LOW IS TRYING TO GET ORGANIZED ALONG THE BOUNDARY OVER NORTH CENTRAL KANSAS AND CONVECTION FIRING ALONG FRONT RANGE INTO NORTHEAST COLORADO. HAVE LEANED TOWARDS GFS SOLUTION WHICH HAS A BETTER HANDLE ON ONGOING PRECIPITATION TODAY. WAVE MOVING THROUGH THE SOUTHERN ROCKIES ATTM WILL INTERACT WITH BOUNDARY AND HAVE INCREASED TO CHANCE POPS TONIGHT. 4000 JOULES/KG PROGGED ALONG SURFACE BOUNDARY THIS EVENING. ALL OF WESTERN NEBRASKA SUSCEPTIBLE TO SEVERE TONIGHT. ABUNDANT MOISTURE WITH MID AND UPPER FLOW FROM SOUTHWEST MONSOON RIGHT OVER THE FORECAST AREA SYSTEMS WILL HAVE PLENTY OF MOISTURE TO WORK WITH. HAVE CUT TEMPERATURES BACK ON TUESDAY WITH CLOUD COVER AND RESIDUAL PRECIPITATION. BOUNDARY WILL AGAIN BE THE FOCUS FOR CONVECTION TUESDAY AFTERNOON AND EVENING. FOCUS FROM THE NEBRASKA PANHANDLE THROUGH SOUTHWEST NEBRASKA WEDNESDAY WITH CAPE VALUES AGAIN AROUND 4000 JOULES/KG AND UPPER SYSTEM DIVING THROUGH FAST NORTHWEST FLOW INTERACTING WITH BOUNDARY TO THE SOUTH AS UPPER RIDGE BUILDS EAST. IN THE EXTENDED THURSDAY THROUGH MONDAY SERIES OF BACKDOOR FRONTS MOVE ACROSS THE AREA AS UPPER SYSTEMS DROP INTO GREAT LAKES TROUGH WITH SLIGHT BLOCKING DOWNSTREAM. COOLER TOWARDS THE WEEKEND WITH GRADUAL COOL DOWN AS RIDGE TO THE WEST TRIES TO MOVE EAST INTO THE NORTHERN PLAINS. NORTHWEST FLOW WILL GO ALONG WITH THE 8 TO 10 DAY BELOW NORMAL TEMPERATURES AND ABOVE NORMAL PRECIPITATION. && .AVIATION... ANOTHER ROUND OF THUNDERSTORMS ARE POSSIBLE ACROSS THE REGION TONIGHT. DEVELOP IS EXPECTED OVER THE FRONT RANGE/WESTERN NEBRASKA WITH STORMS THEM MOVING EAST. ANY THUNDERSTORMS CAN BRING A REDUCTION OF CIGS AND VSBY TO MVFR AND POSSIBLE BRIEFLY TO IFR CATEGORY. RESIDUAL MOISTURE IN THE WAKE OF THE STORMS HAS THE POTENTIAL FOR A BRIEF PERIOD OF LOW MVFR STRATUS AND/OR MVFR/IFR FOG. CONDITIONS IMPROVE TO VFR TOMORROW MORNING ACROSS THE REGION. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && MASEK/POWER
Hazardous weather outlook, Aug 4, 3:15 PM CDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 315 PM CDT MON AUG 4 2008 NEZ004>010-022>029-035>038-056>059-069>071-094-052015- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 315 PM CDT MON AUG 4 2008 /215 PM MDT MON AUG 4 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. ISOLATED TO SCATTERED SEVERE THUNDERSTORMS CAPABLE OF LARGE HAIL...INTENSE RAINFALL AND WIND DAMAGE ARE POSSIBLE TONIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER WESTERN NEBRASKA LATE THIS EVENING THEN MOVE EAST INTO NORTH CENTRAL NEBRASKA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A RETURN TO AN ACTIVE PATTERN IS EXPECTED WITH THUNDERSTORMS POSSIBLE NEARLY EVERYDAY THROUGH SUNDAY...MAINLY IN THE LATE AFTERNOON AND OVERNIGHT HOURS. TUESDAY AND WEDNESDAY...A STATIONARY FRONT WILL MEANDER NORTH AND SOUTH ACROSS NEBRASKA ACTING AS A FOCUS FOR STORM DEVELOP LATE IN THE DAY OR AT NIGHT. WINDS ALOFT WILL REMAIN STRONG SUPPORTING ISOLATED TO SCATTERED SEVERE STORMS CAPABLE OF LARGE HAIL...INTENSE RAINFALL AND WIND DAMAGE. LOCAL STORM ENVIRONMENTS MAY SUPPORT THE DEVELOPMENT OF A BRIEF TORNADO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IN NOT ANTICIPATED TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE MASEK
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 11:12 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 48 min |
| Aug 3, 11:49 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 41 min |
| Aug 4, 12:18 AM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 57 min |
| Aug 4, 12:29 AM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 61 min |
| Aug 4, 12:39 AM CDT | Severe Thunderstorm Warning | LBF | Custer | 66 min |
| Aug 4, 12:51 AM CDT | Severe Thunderstorm Warning | LBF | Custer | 54 min |
Nearby
River Flood Warnings in Nebraska, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.